Jump to content
Sign in to follow this  
Forum Admin

Latuda

Recommended Posts

Hello everyone,

I was wondering...has anyone gotten over the initial side effects of Latuda and found it is working for them? How long did it take?

Thanking you in advance and good luck with whatever you are taking for bipolar!

~Lindsay

Share this post


Link to post
Share on other sites

I'm on 80mg of Latuda now. I sometimes notice the restlessness every once in a while. I think there might be a weight gain component, but it's hard to tell so far. However, otherwise, I haven't noticed any other side effects with Latuda. It was worked amazingly for me depression. Doctor says I'm BPII. I'm not entirely sold on it yet, but 80mg of Latuda and 200mg of Lamictal have been working really well for me, so maybe there's something to this diagnosis.

What kind of side effects have you been experiencing? The only other one I can think of is sedation and drowsiness. Which is why it is best to take at night about an hour or two before bedtime. It puts you right out. Or at least it does for me. Also, leaves me feeling refreshed when I wake up.

Share this post


Link to post
Share on other sites

I took Latuda for a few weeks, it made me very tired and restless. My Pdoc switched me to Brintellix and that has helped.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...